Have Cat Questions? Ask a Cat Vet Online.
Hello and thanks for trusting me to help you and your pet today. I am a licensed veterinarian with over 25 years experience and would be happy work with you.
I would definitely not give her any aspirin and I would strongly suggest that you have her evaluated by your vet right away. It is possible that there was a vascular event, but it is also possible that she is suffering from hypertension as many cats with hyperthyroidism do. If she is, she may have developed a detached or a partially detached retina. If there is any hope of that improving, rapid intervention is needed to identify the hypertension and treat it. I would discontinue the tapazole until you see your vet.
I hope this is helpful. Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please reply so I can clarify for you.